Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with prostate cancer initial stages. Underwent radiotherapy. Passing stools with blood. Suggestions?

My hubby was diagnosed with prostate cancer in its early stages, he underwent radio therapy for six weeks, between April 2012 and August the same year. He never experienced serious side effects while on treatment except lack of sleep, sweat and feeling tired all the time, which he still does to date and sometimes hard stool . He is now experiencing blood in the stool every time he goes to the loo and sometimes feels passes on soft stool with blood. Is this normal after Radio?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
actually this may happen to some patient. radiation to prostate also has chance to radiate some portion of rectum and can lead to radiation proctitis. this is not always alarming. most of the time it is controlled by simple conservative measures. please consult your radiation oncologist.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor